MAUDE Adverse Event Report: SYNTHES GMBH 9.0MM TI MATRIX POLYAXIAL SCREW 55MM THREAD LENGTH; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

SYNTHES GMBH 9.0MM TI MATRIX POLYAXIAL SCREW 55MM THREAD LENGTH; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 04.632.955S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procodes: kwp, mni, mnh, nkb.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part # 04.632.955s, lot # l357529, manufacturing site: werk selzach logistik, release to warehouse date: 15.March.2017 expiration date: 01.March.2027, supplier: (b)(4).Non-sterile part # 04.632.955, non-sterile lot # h304797, manufacturing site: werk selzach logistik, release to warehouse date: 06.March.2017, supplier: synthes usa hq, inc.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2018, the patient underwent an unknown procedure where l4 to s1 were fixed with matrix implants.After surgery, asd occurred and a revision surgery was scheduled.At the time of the revision procedure, the matrix screw in question was found to be loose.No further information is available.This report is for a 9.0mm ti matrix polyaxial screw 55mm thread length.This is report 1 of 1 for (b)(4).

Brand Name
9.0MM TI MATRIX POLYAXIAL SCREW 55MM THREAD LENGTH
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohnackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17487396
Report Number8030965-2023-10030
Device Sequence Number7376391
Product Code KWQ
UDI-Device Identifier10705034745961
UDI-Public(01)10705034745961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.632.955S
Device Lot NumberL357529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown